Generating Totally Positive Toeplitz Matrix from an Upper Bidiagonal Matrix

DOI: 10.4236/alamt.2015.54014   PDF   HTML   XML   3,774 Downloads   4,196 Views  

Abstract

In this paper, we construct one of the forms of totally positive Toeplitz matrices from upper or lower bidiagonal totally nonnegative matrix. In addition, some properties related to this matrix involving its factorization are presented.

Share and Cite:

Ramadan, M. and Abu Murad, M. (2015) Generating Totally Positive Toeplitz Matrix from an Upper Bidiagonal Matrix. Advances in Linear Algebra & Matrix Theory, 5, 143-149. doi: 10.4236/alamt.2015.54014.

Conflicts of Interest

The authors declare no conflicts of interest.

References

[1] Ando, T. (1987) Totally Positive Matrices. Linear Algebra and its Applications, 90, 165-219.
http://dx.doi.org/10.1016/0024-3795(87)90313-2
[2] Fallat, S.M. (2007) Totally Positive and Totally Nonnegative Matrices. Chapter 21 in Handbook of Linear Algebra, In: Hogben, L., Ed., Chapman & Hall/CRC, Boca Raton.
[3] Pinkus, A. (2010) Totally Positive Matrices, Cambridge Tracts. Vol.181, Cambridge Univ. Press, Cambridge.
[4] Fallat, S.M. and Johnson, C.R. (2011) Totally Nonnegative Matrices, Princeton Ser. Appl. Math. Princeton University Press, Princeton, Oxford.
[5] Cryer, C.W. (1973) The LU-Factorization of Totally Positive Matrices. Linear Algebra and its Applications, 7, 83-92.
http://dx.doi.org/10.1016/0024-3795(73)90039-6
[6] Fallat, S.M. (2001) Bidiagonal Factorizations of Totally Nonnegative Matrices. American Mathematical Monthly, 108, 697-712.
http://dx.doi.org/10.2307/2695613
[7] Adm, M. and Garloff, J. (2013) Interval of Totally Nonnegative Matrices. Linear Algebra and its Applications, 439, 3796-3806.

  
comments powered by Disqus

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.